Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 44, Pages 2771-2786
http://dx.doi.org/10.1155/S016117120321142X

Moment inequalities connected with accompanying Poisson laws in Abelian groups

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk 630090, Russia

Received 25 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. S. Borisov, “Moment inequalities connected with accompanying Poisson laws in Abelian groups,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 44, pp. 2771-2786, 2003. https://doi.org/10.1155/S016117120321142X.